MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW SIPAP; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INFANT FLOW SIPAP; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 677-002
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire complaint number: (b)(4).The vyaire failure analysis lab was unable to replicate the reported problem.The issue was resolved by replacing the battery, ribbon cable and updated software.The sipap unit was tested per service manual and meets factory service specifications.
 
Event or Problem Description
Vyaire medical received a customer report of a device where the screen on the sipap is white and in alarm.The led remains red.Patient involvement is unknown at this time.

Brand Name
INFANT FLOW SIPAP
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11356627
Report Number2021710-2021-13443
Device Sequence Number14380491
Product Code BZD
UDI-Device Identifier10846446005387
UDI-Public(01)10846446005387
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number677-002
Device Catalogue Number27476-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date02/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1